The Annals of Probability

Invariance Principles for the Law of the Iterated Logarithm for Martingales and Processes with Stationary Increments

C. C. Heyde and D. J. Scott

Full-text: Open access

Abstract

The main result in this paper is an invariance principle for the law of the iterated logarithm for square integrable martingales subject to fairly mild regularity conditions on the increments. When specialized to the case of identically distributed increments the result contains that of Stout [16] as well as the invariance principle for independent random variables of Strassen [17]. The martingale result is also used to obtain an invariance principle for the iterated logarithm law for a wide class of stationary ergodic sequences and a corollary is given which extends recent results of Oodaira and Yoshihara [10] on $\phi$-mixing processes.

Article information

Source
Ann. Probab., Volume 1, Number 3 (1973), 428-436.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996937

Digital Object Identifier
doi:10.1214/aop/1176996937

Mathematical Reviews number (MathSciNet)
MR353403

Zentralblatt MATH identifier
0259.60021

JSTOR
links.jstor.org

Subjects
Primary: 60B10: Convergence of probability measures
Secondary: 60F15: Strong theorems 60G10: Stationary processes 60G45

Keywords
Invariance principles iterated logarithm law martingales stationary ergodic processes $\phi$-mixing

Citation

Heyde, C. C.; Scott, D. J. Invariance Principles for the Law of the Iterated Logarithm for Martingales and Processes with Stationary Increments. Ann. Probab. 1 (1973), no. 3, 428--436. doi:10.1214/aop/1176996937. https://projecteuclid.org/euclid.aop/1176996937


Export citation